|Normal T levels
Nov 14, 2011
I tested HIV in June 2011 and directly started on Truvada,Norvir, Prezista. I've had no adverse side effects other than fatigue which is accompanied by muscle and bone ache. I ask my Dr. to test for PSA, Thyroid and Testosterone levels on my last draw which he said were "normal". Yet I'm still very tired, more so after starting meds. Should I start T injections ?
| Response from Mr. Vergel
I got very tired on Prezista also. Some doctors think that some of us who are sensitive to sulfa drugs may be more susceptible to side effects with Prezista.
I do not suggest that you start testosterone if your total testosterone blood levels are above 500 ng/dl. Your fatigue may have nothing to do with testosterone.
You may want to read this article I wrote about dealing with fatigue.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bronchitis After Oral Sex On A Woman What Are The Chances Of HIV
- Cold Feet After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Pain In Balls After Drinking After Someone Sign Of HIV AIDS
- Painful Urination After Receptive Anal Sex Worried I Have HIV
- Penis Discharge After Swallowing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.